# SDR M7KA0815084417

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N853MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4417
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Labyrinth Seal
- Part number: 0292817460
- Condition: Leaking
- Location: Engine
- Part time: 190 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENGINE SMOKING FOLLOWING REDUCTION OF POWER TO FLIGHT IDLE WAS THE OBSERVED SYMPTOM. CLOSER INSPECTION REVEALED TRACES OF OIL STREAKING FROM POWER TURBINE BLADE ROOTS. A SERVICEABLE LABYRINTH RING ASSEMBLY HAS BEEN INSTALLED. (K)
